# SDR AALA20000145

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: C, D
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1055 - AFTER TAKEOFF, LEFT ENGINE VIBRATING.  VIBRATION GONE WHEN ENGINE PULLED BACK TO IDLE.  LEFT ENGINE OIL TEMPERATURE 30 DEGREES HIGHER THAN RIGHT ENGINE OIL TEMPERATURE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT ENGINE.  GROUND CHECK NORMAL OPERATION.  FOD DAMAGE TO TURBINE AND EXHAUST AREA ACOUSTICAL LINER.  (M)
